# SDR DL76S951408

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23017A
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, LT I/B T/E FLAP WAS FOUND TO HAVE TEMPORARY REPAIRS 12 INCHES TO 37 INCHES, AND 88 INCHES TO 94 INCHES FROM I/B END.  MADE BONDED REPAIRS PER B767 SRM 57-53-01.
